# SDR CALA2024061700013

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 2,632 hours, 992 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Sheared
- Location: Left
- Part time: 467 hours, 992 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS LOGPAGE IS GENERATED FOR SDR REPORTING PURPOSES IAW GMM 04-20-16, REF LOGPAGE 7288541. LEFT MAIN LANDING SHEARED OFF DUE TO AIRCRAFT VEERED OF THE HARD SURFACE. LOG PAGE GENERATED FOR SDR REPORTING PURPOSES, ALL WORK PERFORMED BY THE BOEING COMPANY FAA REPAIR STATION BACR668L UNDER UNITED CONTRACT UAL-RE-2401657
